# SDR USAA20090305013

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE CAPTAIN'S SEAT WILL NOT LOCK IN PLACE AFTER SLIDING IT LATERALLY.  THE SEAT WILL NOT MOVE FORWARD DUE TO THIS PROBLEM.  MAINTENANCE CLEANED AND LUBED THE SEAT TRACKS AND RELEASE LEVER.
